Alert archive / Georgia / Freeze Warnings in 2016
Freeze Warning 1, NWS Tallahassee, FL
NWS Tallahassee, FL issued this freeze warning at Jan 4, 2016, 2:24 PM EST for 26 counties in Georgia; 12 counties in Florida; 5 counties in Alabama. It took effect at Jan 5, 2016, 2:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2016, 2:24 PM EST (19:24 UTC)
- In effect from
- Jan 5, 2016, 2:00 AM EST
- Expired
- Jan 5, 2016, 9:00 AM EST
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
All 43 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 78 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1921 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
547 WWUS72 KTAE 041924 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 224 PM EST MON JAN 4 2016 ...FREEZE WARNING TONIGHT FOR SOUTHEAST ALABAMA...SOUTH GEORGIA...AND INLAND PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND... .COLD AND DRY AIR IS EXPECTED TO BRING A LIGHT FREEZE TO PORTIONS OF THE AREA TONIGHT. ALZ065>069-FLZ007>013-016>019-026-GAZ120>131-142>148-155>161- 051400- /O.UPG.KTAE.FZ.A.0001.160105T0600Z-160106T1300Z/ /O.NEW.KTAE.FZ.W.0001.160105T0700Z-160105T1400Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-GADSDEN-LEON- INLAND JEFFERSON-MADISON-LIBERTY-QUITMAN-CLAY-RANDOLPH-TERRELL- DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER- MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS- BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON... BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA... GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...QUINCY... CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO... MADISON...GREENVILLE...SWEETWATER...GEORGETOWN...FORT GAINES... CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY... DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN... TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY... COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS... NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE... QUITMAN...VALDOSTA...LAKELAND 224 PM EST MON JAN 4 2016 /124 PM CST MON JAN 4 2016/ ...FREEZE WARNING IN EFFECT FROM 2 AM EST /1 AM CST/ TO 9 AM EST /8 AM CST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM EST /1 AM CST/ TO 9 AM EST /8 AM CST/ TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...LOWS FROM 28 TO 32. * DURATION...FREEZING TEMPERATURES FOR 4 TO 6 HOURS ACROSS SOUTHEAST ALABAMA AND SOUTHERN GEORGIA AND 2 TO 3 HOURS ACROSS NORTHWEST FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ DVD
3 follow-up statements
163 WWUS72 KTAE 050118 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 818 PM EST MON JAN 4 2016 ...FREEZE WARNING TONIGHT FOR SOUTHEAST ALABAMA...SOUTH GEORGIA... AND INLAND PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND... .COLD AND DRY AIR IS EXPECTED TO BRING A LIGHT FREEZE TO PORTIONS OF THE AREA TONIGHT. FLZ028-029-051400- /O.EXA.KTAE.FZ.W.0001.160105T0700Z-160105T1400Z/ INLAND TAYLOR-LAFAYETTE- INCLUDING THE CITIES OF...PERRY...MIDWAY...MAYO 818 PM EST MON JAN 4 2016 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EST TUESDAY. * TEMPERATURE...LOWS AROUND 32. * DURATION...FREEZING TEMPERATURES FOR 2 TO 3 HOURS ACROSS NORTHWEST FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ065>069-FLZ007>013-016>019-026-GAZ120>131-142>148-155>161- 051400- /O.CON.KTAE.FZ.W.0001.160105T0700Z-160105T1400Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-GADSDEN-LEON- INLAND JEFFERSON-MADISON-LIBERTY-QUITMAN-CLAY-RANDOLPH-TERRELL- DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER- MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS- BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON... BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA... GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...QUINCY... CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO... MADISON...GREENVILLE...SWEETWATER...GEORGETOWN...FORT GAINES... CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY... DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN... TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY... COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS... NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE... QUITMAN...VALDOSTA...LAKELAND 818 PM EST MON JAN 4 2016 /718 PM CST MON JAN 4 2016/ ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM EST /1 AM CST/ TO 9 AM EST /8 AM CST/ TUESDAY... * TEMPERATURE...LOWS FROM 28 TO 32. * DURATION...FREEZING TEMPERATURES FOR 4 TO 6 HOURS ACROSS SOUTHEAST ALABAMA AND SOUTHERN GEORGIA AND 2 TO 3 HOURS ACROSS NORTHWEST FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
098 WWUS72 KTAE 050846 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 346 AM EST TUE JAN 5 2016 ...LIGHT FREEZE THIS MORNING ACROSS SOUTH GEORGIA...SOUTHEAST ALABAMA...AND INLAND PORTIONS OF THE FLORIDA PANHANDLE... ...FREEZE WATCH TONIGHT FOR SOUTH GEORGIA AND SOUTHEAST ALABAMA... .AT 3 AM EST / 2 AM CST TEMPERATURES WERE IN THE MID 30S ACROSS THE REGION...AND WILL LIKELY REACH FREEZING BY DAWN. TEMPERATURES HAVE NOT BEEN AS COLD AS ORIGINALLY EXPECTED IN FLORIDA SO THE FREEZE WARNING THERE HAS BEEN CANCELLED. ANOTHER LIGHT FREEZE IS POSSIBLE TONIGHT AND EARLY WEDNESDAY IN SOUTH GEORGIA AND SOUTHEAST ALABAMA. FLZ008-010-012-013-016>019-026-028-029-051000- /O.CAN.KTAE.FZ.W.0001.000000T0000Z-160105T1400Z/ CENTRAL WALTON-WASHINGTON-INLAND BAY-CALHOUN-GADSDEN-LEON- INLAND JEFFERSON-MADISON-LIBERTY-INLAND TAYLOR-LAFAYETTE- INCLUDING THE CITIES OF...INWOOD...CRYSTAL LAKE...CHIPLEY... FIVE POINTS...PANAMA CITY...CALLAWAY...LYNN HAVEN... UPPER GRAND LAGOON...BLOUNTSTOWN...QUINCY...CHATTAHOOCHEE... TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE... SWEETWATER...PERRY...MIDWAY...MAYO 346 AM EST TUE JAN 5 2016 /246 AM CST TUE JAN 5 2016/ ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FREEZE WARNING. LOWS ARE NOT LONGER EXPECTED TO REACH FREEZING THIS MORNING. $$ ALZ065>069-GAZ120>131-142>148-155>161-052200- /O.NEW.KTAE.FZ.A.0002.160106T0500Z-160106T1300Z/ /O.CON.KTAE.FZ.W.0001.000000T0000Z-160105T1400Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...GEORGETOWN...FORT GAINES...CUTHBERT... SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY...DAWSON... ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...TIFTON... FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...COLQUITT... NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS... NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE... QUITMAN...VALDOSTA...LAKELAND 346 AM EST TUE JAN 5 2016 /246 AM CST TUE JAN 5 2016/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST /8 AM CST/ THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. * TEMPERATURE...LOWS WEDNESDAY MORNING IN THE LOWER 30S. * DURATION...FREEZING TEMPERATURES FOR 3 TO 6 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS THAT FREEZING TEMPERATURES ARE IMMINENT OR LIKELY. THESE CONDITIONS CAN HARM UNPROTECTED SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. && $$ FLZ007-009-011-051400- /O.CON.KTAE.FZ.W.0001.000000T0000Z-160105T1400Z/ NORTH WALTON-HOLMES-JACKSON- INCLUDING THE CITIES OF...DE FUNIAK SPRINGS...HUDSON...BONIFAY... MARIANNA...GRACEVILLE...MALONE...SNEADS 246 AM CST TUE JAN 5 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... * TEMPERATURE...LOWS AROUND 32. * DURATION...FREEZING TEMPERATURES FOR 1 TO 3 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS THAT FREEZING TEMPERATURES ARE IMMINENT OR LIKELY. THESE CONDITIONS CAN HARM UNPROTECTED SENSITIVE VEGETATION. && $$ FOURNIER
091 WWUS72 KTAE 051418 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 918 AM EST TUE JAN 5 2016 ...FREEZE WATCH TONIGHT FOR PORTIONS OF SOUTH GEORGIA AND SOUTHEAST ALABAMA... ALZ065>069-GAZ120>131-142>148-155>161-052200- /O.EXP.KTAE.FZ.W.0001.000000T0000Z-160105T1400Z/ /O.CON.KTAE.FZ.A.0002.160106T0500Z-160106T1300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...GEORGETOWN...FORT GAINES...CUTHBERT... SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY...DAWSON... ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...TIFTON... FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...COLQUITT... NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS... NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE... QUITMAN...VALDOSTA...LAKELAND 918 AM EST TUE JAN 5 2016 /818 AM CST TUE JAN 5 2016/ ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... * TEMPERATURE...LOWS WEDNESDAY MORNING IN THE LOWER 30S. * DURATION...FREEZING TEMPERATURES FOR 3 TO 6 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS THAT FREEZING TEMPERATURES ARE IMMINENT OR LIKELY. THESE CONDITIONS CAN HARM UNPROTECTED SENSITIVE VEGETATION. && $$ FLZ007-009-011-051530- /O.EXP.KTAE.FZ.W.0001.000000T0000Z-160105T1400Z/ NORTH WALTON-HOLMES-JACKSON- INCLUDING THE CITIES OF...DE FUNIAK SPRINGS...HUDSON...BONIFAY... MARIANNA...GRACEVILLE...MALONE...SNEADS 818 AM CST TUE JAN 5 2016 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING FOR THIS MORNING HAS EXPIRED. $$ DVD
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this freeze warning went out at Jan 4, 9:03 AM EST, 5 hours 21 minutes earlier.
Area forecast discussion, Jan 4, 9:03 AM EST, 5 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
903 AM EST MON JAN 4 2016
.Near Term [Through Today]...
Today will feature sunny skies and seasonal afternoon high
temperatures ranging from the mid 50s across the northwest to
lower 60s across the southeast big bend. Northerly winds are
expected to gust to near 20 mph at times this afternoon.
&&
.Prev Discussion [556 AM EST]...
.Short Term [Tonight Through Wednesday]...
The rather deep upper level trough over the northeast CONUS will be
at peak intensity early tonight. 500 mb heights in the northern
stream will actually rise to slightly above- average levels over
this region by Wednesday. A weak short wave trough in the
subtropical jet stream will affect our forecast area late Tuesday
night and Wednesday. However, most of its interaction with the polar
front will be along or east of the FL east coast. Its main impact
locally will be an increase in clouds. At the surface, a large high
pressure system will translate slowly eastward across the eastern
CONUS. The boundary layer over much of this region will initially be
quite shallow, cold, and dry, but will begin to gradually warm
and moisten on Wednesday afternoon as its circulation becomes
centered off the Mid Atlantic coast.
The primary forecast challenge for our area will be low
temperatures. Most of the NWP models and MOS forecast a light
freeze tonight, but they also forecast the wind speeds to remain
at least 5 KT. Usually such winds are enough to prevent freezing
temperatures. Our forecast is slightly above the MOS/model
consensus, and we've based the area coverage of tonight's freeze
watch largely on the 21 UTC SREF probability of freezing
temperatures (i.e. where this probability exceeds 40%). A light
freeze is possible on Tuesday night as well, though our confidence
is rather low since we expect clouds to increase rapidly during
the night. If there is a freeze, it would probably be confined to
central AL and GA, and affect only the northern portions of our
forecasts area.
High temperatures will be below average- only in the upper 40s
(north) to mid 50s (south) on Tuesday, despite plenty of sun, as
poor vertical mixing helps to limit warming. Highs will range
from the mid 50s (north) to lower 60s (south) on Wednesday, as
weak warm air advection is offset somewhat by increasing clouds.
.Long Term [Wednesday Night Through Monday]...
The forecast 500 mb flow fits the typical wintertime El Nino
pattern, with multiple short wave troughs affecting the Southeast
as they translate eastward or northeastward along the subtropical
jet stream. The first such trough will enhance our rain chances
Thursday and early Friday, with the next system affecting our
weather over the weekend. High temperatures on Thursday will still
be rather cool, in the upper 50s to lower 60s; then warm to the
mid 60s to lower 70s Friday through Sunday. Lows will be in the
40s Thursday, then in the 50s this weekend. A cooldown is likely
to begin on Monday.
.Aviation...
[Through 12Z Tuesday]...
VFR conditions will continue throughout the TAF cycle. Mid-level
clouds will clear out this morning. Northerly winds may be gusty
at times.
.Marine...
Winds and seas will be just below Small Craft Advisory levels today.
We expect them to increase to advisory levels tonight as the
pressure gradient increases a bit, and the PBL momentum flux also
increases (presumably due to above- average water temperatures
and cold air advection). With a strong high pressure system
centered well to the north, strong N-NE winds will persist through
Wednesday.
.Fire Weather...
With a dry air mass in place, relative humidity values will be
very low for the next few days. However, Red Flag criteria will
not be met.
.Hydrology...
While many of the rivers in southeast AL, southwest GA, and the FL
Panhandle remained in flood, the stages at most sites have either
crested, or were nearing a broad crest. Some of the river stages
across south central GA and the FL Big Bend have increased over the
past few days, but most remained below action stage. The good news
is that we do not expect any rain through Wednesday night. Although
rain chances increase later this week, and once again over the
weekend, we currently do not see the ingredients for prolonged
heavy rain. Thus storm total QPF for each system is likely to be
less than an inch.
For more detailed information, please visit:
http://water.weather.gov/ahps2/index.php?wfo=tae
&&
.Preliminary Point Temps/PoPs...
Tallahassee 59 33 52 35 59 / 0 0 0 0 0
Panama City 57 38 52 40 58 / 0 0 0 0 0
Dothan 54 30 48 32 53 / 0 0 0 0 0
Albany 55 29 48 31 53 / 0 0 0 0 0
Valdosta 59 32 50 34 56 / 0 0 0 0 10
Cross City 63 35 56 41 64 / 0 0 0 0 10
Apalachicola 59 39 54 42 60 / 0 0 0 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Watch from late tonight through Wednesday morning FOR
Calhoun-Central Walton-Gadsden-Holmes-Inland Bay-Inland
Jefferson-Jackson-Leon-Liberty-Madison-North Walton-
Washington.
GA...Freeze Watch from late tonight through Wednesday morning FOR
Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-
Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
Tift-Turner-Worth.
AL...Freeze Watch from late tonight through Wednesday morning FOR
Coffee-Dale-Geneva-Henry-Houston.
GM...Small Craft Advisory from 6 PM this evening to 7 AM EST
Wednesday FOR Apalachee Bay or Coastal Waters From Keaton
Beach to Ochlockonee River Fl out to 20 Nm-Coastal Waters
From Ochlockonee River to Apalachicola Fl out to 20 Nm-
Coastal waters from Suwannee River to Keaton Beach out 20
NM-Coastal waters from Apalachicola to Destin FL out 20 NM-
Waters from Suwannee River to Apalachicola FL from 20 to 60
NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...DVD
SHORT TERM...FOURNIER
LONG TERM...FOURNIER
AVIATION...MCDERMOTT
MARINE...FOURNIER
FIRE WEATHER...MCDERMOTT
HYDROLOGY...FOURNIERThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 3:45 AM EST | Freeze Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 11 hr |
| Jan 4, 9:06 AM EST | Small Craft Advisory | TAE | 64 hr | |
| Jan 4, 10:53 AM EST | Rip Current Statement | TAE | Gulf | 11 hr |
Nearby
Freeze Warnings in Georgia, 2016Freeze Warnings in Florida, 2016Freeze Warnings in Alabama, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.